# SDR USAA020060

- Difficulty date: February 6, 2002
- Submitted: March 28, 2002
- Operation: Air carrier
- Aircraft: N391US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23313
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 47,034 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND INTERIOR DOOR FRAME SKIN CRACKED 1 INCH, STATION 950 S11R INTERIOR DOOR FRAME SKIN FOR AFT SERVICE DOOR.  INSTALLED STRAP PER SRM 53-30-07 AND EA 73190.  (M)
